# SDR AALA20020510

- Difficulty date: April 22, 2002
- Submitted: July 10, 2002
- Operation: Air carrier
- Aircraft: N14056
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 463
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - FOUND MID AND AFT CABIN EMERGENCY LIGHTS INOPERATIVE.  REPLACED POWER SUPPLIES AT 4R AND 4L.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
